|Living with Adult ADHD||ADHD in Women||Apps & Tools|
|Signs & Symptoms||Health & Sleep||Time Management|
|First 100 Days||ADHD at Work||Relationships|
|ADHD Parenting Home||Parenting Strategies||ADHD Teens||Summer Camps|
|Oppositional Defiant||Health & Nutrition||Social Skills||Homework Help|
|Discipline Fixes||Sleep||Organization Skills||Free Downloads|
|ADHD Treatment Home||Natural Treatments||Treating Kids|
|Medications||Diet & Nutrition||Treating Kids Naturally|
|Medication Reviews||Side Effects||First 100 Days|
|Learning Home||Homework Help||Learning Disabilities|
|School Accommodations||Organization Skills||Teachers' Guide|
|IEP/504 Plan||Behavior at School||High School|
|ADHD Symptoms Home||Self-Tests||ADHD in Women|
|ADHD Symptoms||Related Conditions||Diagnosing Kids|
|Types of ADHD||Diagnosing ADD||Dealing with Diagnosis|
|Give a Gift|
New Problems With Meds
"I've been taking the same dosage of a stimulant for years with no problems, but recently I've started getting angry or moody when I'm on it. Should I stop taking it?"
If you've been taking this medication at this dose for several years, I suspect that the anger or moodiness has more to do with stress, depression, or another problem. But if you're convinced that it's the medication, ask your doctor about taking a lower dose - and see what happens.
Larry Silver, M.D., is the author of Dr. Larry Silver's Advice to Parents on AD/HD and The Misunderstood Child: Understanding and Coping with Your Child's Learning Disabilities. He is also a clinical professor of psychiatry at Georgetown Medical Center in Washington, D.C.